skin irritations EVERYWHERE!

Home The Candida Forum Candida Questions skin irritations EVERYWHERE!

This topic contains 0 replies, has 1 voice, and was last updated by  ray.of.light 7 years, 5 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #66516

    ray.of.light
    Member
    Topics: 2
    Replies: 16

    Hey Guys,

    I have skin irritations ALL over my body!

    I first started realizing my immune system failing a while back, say August. I got “pink eye” in both my eyes, and my allergies were really bad. I had figured that this was just because of the season here, summer is terrible for environmental allergies, which I have always been positive to. Anyway, I got drops for my eyes prescribed my medial doctors and optometrist, but the pink eye kept coming back.

    Not long after about the third pink eye infection, did I become extremely itchy all over my body. And sooner than later, I was getting rashes. So In late September, I went to see a doctor and he told me I had ATOPY – a combination of allergic conjunctivitis, asthma, and something dermatitis. So this doctor prescribe me with an antihistamine eye drop, in stead of a antibiotic. I failed to mention that throughout these two months, I had a constant stuffy nose that would not go away. I was using hydrocortisone for the eczema.

    About a month ago now, I went to see an allergist. They did an extract test, and I tested positively allergic to everything in the environment. I thought this was the cause of all my symptoms. I was prescribed 3 antihistamines: eye drops, nasal spray, and 20mg of Reactin, in which I was instructed to take 40mg, if my symptoms were bad. I was taking 40mg of reactin a night, for the most part it helped with the itching, but not entirely.

    Because i was still itchy, I began to look at cleanses. And thus, I found the Candida Cleanse, and am convinced this is my condition.

    So now – I have been on the cleanse for 5 days. Warm glass of water in the AM, 3 lemons a day, organic eggs and all green diet, and LOTS of water. But on the second day, I was itchier than ever!

    I think it is the antihistamines getting out of my bloodstream, but have you have any why I could possibly be so itchy. I have skin irritations ALL over my body: face, entire back, sides, bum, legs. It’s brutal, it loosk like I have the chicken pocks.

    Could this be a sign that the toxins are being released for my body?

    ah!

Viewing 1 post (of 1 total)

The topic ‘skin irritations EVERYWHERE!’ is closed to new replies.